# SDR DALA2021062903562

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CORROISON ON PNEUMATIC ACTUATOR OF L1 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00782 L1 DOOR EMERGENCY POWER ACTUATOR WAS REMOVED AND WAS INSTALLED PER B757 AMM 52-11.(1853140)
